Volume 159 Issue 3 – May 2004

Uniform bounds for the bilinear Hilbert transforms, I

Pages 889-933 by Loukas Grafakos, Xiaochun Li | From volume 159-3

The symplectic sum formula for Gromov–Witten invariants

Pages 935-1025 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 159-3

Holomorphic disks and topological invariants for closed three-manifolds

Pages 1027-1158 by Peter Ozsváth, Zoltán Szabó | From volume 159-3

Holomorphic disks and three-manifolds invariants: Properties and applications

Pages 1159-1245 by Peter Ozsváth, Zoltán Szabó | From volume 159-3

Numerical characterization of the Kähler cone of a compact Kähler manifold

Pages 1247-1274 by Jean-Pierre Demailly, Mihai Paun | From volume 159-3

On contact Anosov flows

Pages 1275-1312 by Carlangelo Liverani | From volume 159-3

Duality of metric entropy

Pages 1313-1328 by Shiri Artstein, Vitali Milman, Stanisław J. Szarek | From volume 159-3

Higher composition laws III: The parametrization of quartic rings

Pages 1329-1360 by Manjul Bhargava | From volume 159-3